| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2007, no. 21-24


D. Dorninger, H. Laenger
      Term extensions of partial ring-like quantum logics
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 999-1008
      http://dx.doi.org/10.12988/ijcms.2007.07102

Hong Zhou, Hongyun Wang
      Asymptotic study on the extendability of equilibria of nematic polymers
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1009-1023
      http://dx.doi.org/10.12988/ijcms.2007.07103

H. Demirbuker, F. Ozturk Celiker
      The recurrent Reimannian spaces having a semi-symmetric metric connection and a decomposable curvature tensor
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1025-1029
      http://dx.doi.org/10.12988/ijcms.2007.07104

A. Tekcan
      On indefinite binary quadratic forms, cubic congruence and elliptic curves
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1031-1036
      http://dx.doi.org/10.12988/ijcms.2007.07105

A. Karczewska
      Properties of convolutions arising in stochastic Volterra equations
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1037-1052
      http://dx.doi.org/10.12988/ijcms.2007.07106

E. Adiguzelov, S. Karayel
      A self adjoint expansion of a symmetric differential operator with operator coefficient
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1053-1067
      http://dx.doi.org/10.12988/ijcms.2007.07107

Y. Talebi, M. J. Nematollahi, Kh. Ghaziani
      A generalization of lifting modules
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1069-1075
      http://dx.doi.org/10.12988/ijcms.2007.07108

M. Acikgoz, M. Menekse
      On Banach-Steinhause theorems in generalized 2-normed spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1077-1083
      http://dx.doi.org/10.12988/ijcms.2007.07109

M. T. Darvishi, F. Khani, S. Kheybari
      A numerical solution of the KdV-Burgers' equation by spectral collocation method and Darvishi's preconditionings
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1085-1095
      http://dx.doi.org/10.12988/ijcms.2007.07110

M. T. Darvishi, S. Kheybari, F. Khani
      A numerical solution of the Lax's 7th-order KdV equation by pseudospectral method and Darvishi's preconditioning
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1097-1106
      http://dx.doi.org/10.12988/ijcms.2007.07111

A. Al-khedhairi, L. Tadj
      A bulk service queue with a choice of service and re-service under Bernoulli schedule
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1107-1120
      http://dx.doi.org/10.12988/ijcms.2007.07112

Rudong Chen, Linfang Xing
      General system for strongly accretive nonlinear variational inequalities in q-uniformly smooth Banach spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1121-1127
      http://dx.doi.org/10.12988/ijcms.2007.07113

A. Latif, W. A. Albar
      Fixed point results for multivalued maps
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1129-1136
      http://dx.doi.org/10.12988/ijcms.2007.07114

V. Kumar
      I-core of double sequences
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1137-1145
      http://dx.doi.org/10.12988/ijcms.2007.07115

M. M. K. ElShafei
      An interactive approach for solving Nash cooperative continuous static games (NCCSG)
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1147-1162
      http://dx.doi.org/10.12988/ijcms.2007.07116

Yisheng Song, Sumei Xu
      A note on common fixed-points for Banach operator pairs
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1163-1166
      http://dx.doi.org/10.12988/ijcms.2007.07117

A. Janteng, S. A. Halim
      A subclass of harmonic meromorphic functions
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1167-1174
      http://dx.doi.org/10.12988/ijcms.2007.07118

R. Ristow Montes
      Some results about the classification of totally real minimal surfaces in S^5
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1175-1181
      http://dx.doi.org/10.12988/ijcms.2007.07119

S. Lahrech, J. Hlal, A. Ouahab, A. Jaddar, A. Mbarki
      Banach-Steinhaus type theorems in locally convex spaces for LSC convex processes
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1183-1187
      http://dx.doi.org/10.12988/ijcms.2007.07120

S. Lahrech, J. Hlal, A. Ouahab, A. Jaddar, A. Mbarki
      On the strong completeness of P_{conv}^0 ((E,||.||_1),(F,||.||_2))-space of convex processes of type c_0 acting from (E,||.||_1) into (F,||.||_2)
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1189-1192
      http://dx.doi.org/10.12988/ijcms.2007.07121

D. A. Mojdeh, A. N. Ghameshlou
      Domination in Jahangir graph J_{2,m}
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 21-24, 1193-1199
      http://dx.doi.org/10.12988/ijcms.2007.07122


Journals | Books | Author guidelines